MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA 24 GA X 0.75IN SP WITH MAXZERO; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA 24 GA X 0.75IN SP WITH MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 383551
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material # 383551.Batch # unknown.It was reported by customer that the iron was leaking, and they noticed iron bubbling out through a tiny hole in the tubing.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The complaint of a damaged extension tube and subsequent leak was confirmed; however, the root cause could not be determined.One 24g nexiva iv catheter was returned for investigation.The sample exhibited evidence of use.A functional test revealed a leak in the extension tubing.It appeared that the tubing was punctured with a sharp instrument.Due to the evidence of use, it could not be determined with certainty whether the damage originated during manufacturing or use of the device.There were no distinguishing features which could aid in identification of a specific root cause.Complaints received for this device and reported condition will continue to be tracked and trended as part of ongoing efforts to identify potential manufacturing related issues.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
NEXIVA 24 GA X 0.75IN SP WITH MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23571900
Report Number9610847-2025-00425
Device Sequence Number21296936
Product Code FOZ
UDI-Device Identifier00382903835515
UDI-Public(01)00382903835515
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383551
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown